Authors: Ilić, Dejan
Moconja, Slavko
Tanović, Predrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Groups with finitely many countable models
Journal: Publications de l'Institut Mathematique
Volume: 97
Issue: 111
First page: 33
Last page: 41
Issue Date: 1-Jan-2015
Rank: M24
ISSN: 0350-1302
DOI: 10.2298/PIM140318001I
Abstract: 
We construct Abelian group with an extra structure whose first order theory has finitely many but more than one countable model.
Publisher: Mathematical Institute of the SASA
Project: Algebraic, logical and combinatorial methods with applications in theoretical computer science 
Representations of logical structures and formal languages and their application in computing 

Show full item record

Page view(s)

21
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.